MathSciNet Relay Station
MathSciNet bibliographic data
MR2144970 (2006b:42036) 42C05 (47A57)
Geronimo, Jeffrey S.; Woerdeman, Hugo J. Positive extensions, Fejér-Riesz factorization and autoregressive filters in two variables. Ann. of Math. (2) 160 (2004), no. 3, 839–906.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement